# SDR CALA2022062701595

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 80,133 hours, 11,243 cycles
- Engine: Ge CF680
- System (JASC): 7933 · Engine Oil Temperature
- Part: Scavenge Pump
- Part number: NA
- Condition: Overtemp
- Location: Rt Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RT ENG OIL TEMP REACHED AMBER BAND. #2 LUBE SCAVENGE PUMP REPLACED AND HI POWER RUNS ACCOMPLOISHED. OIL TEMPS AND PRESSURE NOTIFIED. NORMAL. NO OBSEVED INDICATION FAULTS NOTED AND NO EXISTING STATUS MESSAGES.
